Pascal and Francis Bibliographic Databases

Help

Search results

Your search

jo.\*:("Journal of applied probability")

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 2435

  • Page / 98
Export

Selection :

  • and

A CENTRAL LIMIT THEOREM AND ITS APPLICATIONS TO MULTICOLOR RANDOMLY REINFORCED URNSBERTI, Patrizia; CRIMALDI, Irene; PRATELLI, Luca et al.Journal of applied probability. 2011, Vol 48, Num 2, pp 527-546, issn 0021-9002, 20 p.Article

A TWO-DIMENSIONAL RISK MODEL WITH PROPORTIONAL REINSURANCEBADESCU, Andrei L; CHEUNG, Eric C. K; RABEHASAINA, Landy et al.Journal of applied probability. 2011, Vol 48, Num 3, pp 749-765, issn 0021-9002, 17 p.Article

ASYMPTOTIC PROPERTIES OF A LEADER ELECTION ALGORITHMKALPATHY, Ravi; MAHMOUD, Hosam M; WARD, Mark Daniel et al.Journal of applied probability. 2011, Vol 48, Num 2, pp 569-575, issn 0021-9002, 7 p.Article

CONDITIONAL FULL SUPPORT OF GAUSSIAN PROCESSES WITH STATIONARY INCREMENTSGASBARRA, Dario; SOTTINEN, Tommi; VAN ZANTEN, Harry et al.Journal of applied probability. 2011, Vol 48, Num 2, pp 561-568, issn 0021-9002, 8 p.Article

FIRST PASSAGE TIMES OF (REFLECTED) ORNSTEIN―UHLENBECK PROCESSES OVER RANDOM JUMP BOUNDARIESLIJUN BO; YONGJIN WANG; XUEWEI YANG et al.Journal of applied probability. 2011, Vol 48, Num 3, pp 723-732, issn 0021-9002, 10 p.Article

HAZARD RATE PROPERTIES OF A GENERAL COUNTING PROCESS STOPPED AT AN INDEPENDENT RANDOM TIMEBADIA, F. G.Journal of applied probability. 2011, Vol 48, Num 1, pp 56-67, issn 0021-9002, 12 p.Article

HITTING TIMES AND THE RUNNING MAXIMUM OF MARKOVIAN GROWTH-COLLAPSE PROCESSESLÖPKER, Andreas; STADJE, Wolfgang.Journal of applied probability. 2011, Vol 48, Num 2, pp 295-312, issn 0021-9002, 18 p.Article

IMPROVED FRECHET BOUNDS AND MODEL-FREE PRICING OF MULTI-ASSET OPTIONSTANKOV, Peter.Journal of applied probability. 2011, Vol 48, Num 2, pp 389-403, issn 0021-9002, 15 p.Article

LARGE DEVIATIONS FOR THE GRAPH DISTANCE IN SUPERCRITICAL CONTINUUM PERCOLATIONYAO, Chang-Long; GE CHEN; GUO, Tian-De et al.Journal of applied probability. 2011, Vol 48, Num 1, pp 154-172, issn 0021-9002, 19 p.Article

ON THE FIRST EXIT TIME OF A NONNEGATIVE MARKOV PROCESS STARTED AT A QUASISTATIONARY DISTRIBUTIONPOLLAK, Moshe; TARTAKOVSKY, Alexander G.Journal of applied probability. 2011, Vol 48, Num 2, pp 589-595, issn 0021-9002, 7 p.Article

ON THE RETURN TIME FOR A REFLECTED FRACTIONAL BROWNIAN MOTION PROCESS ON THE POSITIVE ORTHANTLEE, Chihoon.Journal of applied probability. 2011, Vol 48, Num 1, pp 145-153, issn 0021-9002, 9 p.Article

PRICING THE ZERO-COUPON BOND AND ITS FAIR PREMIUM UNDER A STRUCTURAL CREDIT RISK MODEL WITH JUMPSDONG, Yinghui; GUOJING WANG; RONG WU et al.Journal of applied probability. 2011, Vol 48, Num 2, pp 404-419, issn 0021-9002, 16 p.Article

RUSSO'S FORMULA, UNIQUENESS OF THE INFINITE CLUSTER, AND CONTINUOUS DIFFERENTIABILITY OF FREE ENERGY FOR CONTINUUM PERCOLATIONJIANPING JIANG; SANGUO ZHANG; TIANDE GUO et al.Journal of applied probability. 2011, Vol 48, Num 3, pp 597-610, issn 0021-9002, 14 p.Article

SIMULATION-BASED COMPUTATION OF THE WORKLOAD CORRELATION FUNCTION IN A LÉVY-DRIVEN QUEUEGLYNN, Peter W; MANDJES, Michel.Journal of applied probability. 2011, Vol 48, Num 1, pp 114-130, issn 0021-9002, 17 p.Article

STOCHASTIC COMPARISON OF DISCOUNTED REWARDSRIGHTER, Rhonda.Journal of applied probability. 2011, Vol 48, Num 1, pp 293-294, issn 0021-9002, 2 p.Article

STOCHASTIC INTENSITY FOR MINIMAL REPAIRS IN HETEROGENEOUS POPULATIONSHWAN CHA, J. I; FINKELSTEIN, Maxim.Journal of applied probability. 2011, Vol 48, Num 3, pp 868-876, issn 0021-9002, 9 p.Article

ADDITIVE FUNCTIONALS FOR DISCRETE-TIME MARKOV CHAINS WITH APPLICATIONS TO BIRTH-DEATH PROCESSESYUANYUAN LIU.Journal of applied probability. 2011, Vol 48, Num 4, pp 925-937, issn 0021-9002, 13 p.Article

CONVERGENCE PROPERTIES IN CERTAIN OCCUPANCY PROBLEMS INCLUDING THE KARLIN-ROUAULT LAWKHMALADZE, Estáte V.Journal of applied probability. 2011, Vol 48, Num 4, pp 1095-1113, issn 0021-9002, 19 p.Article

SUMMARY STATISTICS FOR ENDPOINT-CONDITIONED CONTINUOUS-TIME MARKOV CHAINSHOBOLTH, Asger; LEDET JENSEN, Jens.Journal of applied probability. 2011, Vol 48, Num 4, pp 911-924, issn 0021-9002, 14 p.Article

A CLASS OF LOCATION-INDEPENDENT VARIABILITY ORDERS, WITH APPLICATIONSSHAKED, Moshe; SORDO, Miguel A; SUAREZ-LLORENS, Alfonso et al.Journal of applied probability. 2010, Vol 47, Num 2, pp 407-425, issn 0021-9002, 19 p.Article

CONVERGENCE RATE OF EXTREMES FOR THE GENERAL ERROR DISTRIBUTIONZUOXIANG, Peng; NADARAJAH, Saralees; LIN FUMING et al.Journal of applied probability. 2010, Vol 47, Num 3, pp 668-679, issn 0021-9002, 12 p.Article

DURATION DISTRIBUTION OF THE CONJUNCTION OF TWO INDEPENDENT F PROCESSESALODAT, M. T; AL-RAWWASH, M; JEBRINI, M. A et al.Journal of applied probability. 2010, Vol 47, Num 1, pp 179-190, issn 0021-9002, 12 p.Article

EXPONENTIAL RATE OF ALMOST-SURE CONVERGENCE OF INTRINSIC MARTINGALES IN SUPERCRITICAL BRANCHING RANDOM WALKSIKSANOV, Alexander; MEINERS, Matthias.Journal of applied probability. 2010, Vol 47, Num 2, pp 513-525, issn 0021-9002, 13 p.Article

NONIDENTIFIABILITY OF THE TWO-STATE MARKOVIAN ARRIVAL PROCESSRAMIREZ-COBO, Pepa; LILLO, Rosa E; WIPER, Michael P et al.Journal of applied probability. 2010, Vol 47, Num 3, pp 630-649, issn 0021-9002, 20 p.Article

OPTIMAL MULTICOMMODITY FLOW THROUGH THE COMPLETE GRAPH WITH RANDOM EDGE CAPACITIESKHANDWAWALA, Mustafa; SUNDARESAN, Rajesh.Journal of applied probability. 2010, Vol 47, Num 1, pp 201-215, issn 0021-9002, 15 p.Article

  • Page / 98